# SDR R61A201205160289

- Difficulty date: May 16, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 12,637 hours, 10,114 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730111
- Part serial: 07110H3342
- Condition: Cracked
- Location: Cockpit
- Part time: 12,637 hours, 10,114 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CAPTAIN'S WINDSHIELD START TO CRACK EN ROUTE TO CLT.  CREW DECLARED AN EMERGENCY AND DIVERTED TO MGM, THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN WINDSHIELD PER THE EMB AMM.
